# SDR DALA2018092855797

- Difficulty date: September 24, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 127,224 hours, 18,016 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE AT SEAT 40F. FOUND LOOSE CONNECTOR AND RECONNECTED. SYSTEM OPERATION IS NORMAL.
